Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having allergy cough in night, liver pain, mild enlargement of liver. Looking for medicine

Dear Sir / Mam, I am suffering from allergy cough in night only from last 2 months. and also liver pain and mild enlargement of liver from last 4 years Kindly provide manufacturer of phalatricadi kashay. LFT approx normal- SGPT-22, SGOT-27, SERUM AL. PH. - 228, SER. GLOBIN- 2.5, SER. ALBUMIN-4.1, SER. PROTIN-6.6 TLC- 4200, EOSINOPHILS - 4, MONOCYTES - , AEC - 168 PL. ADVISE
Asked On : Tue, 15 May 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response

Go for Vasarishta 2 tsf with half cup of water twice a day .
sitopaladi churna 1/2 tsf with honey 3-4 times a day

for liver enlargement you can take tb arogyawardhini 2tbs twice a day
mild virechan with trivrutta lehyam

phalatricadi kashay - u can prepare at home with decoction of triphala choorna

also some dietary restrictions like ,
avoid cold-drinks,any fridge items,avoid bath with cold water ,also avoid eating curd at night.

Have a good day! &wish you a sound sleep!
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor